# SDR FDEA202408131115

- Difficulty date: August 13, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66868
- Aircraft time: 2,851 hours, 1,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T586105
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK COMPT. AT APROX STA 285 TO STA 412 & LBL11 TO RBL 11 FLOORBOARD 221CFF HAS   SURFACE AREAA INDENTATION (MARKED). FABRICATED NEW MAINDECK CARGO FLOORBOARD PANEL # 221CFF LBL 11- RBL 11 P/N (141T5856-  105). IN REF. TO FEDEX DWG SRZ-25-005. SEE JPF FOR OTHER WORK ACOMPLISHEED. THIS IS A   MAJOR REPAIR. INSTALLATION OF FLOORBOARD WILL BE ACCOMPLISHED ON NR #177, WO#   88720.
